# SDR ASOA2014030610102

- Difficulty date: March 3, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 30,910 hours, 27,929 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT SURROUND EMERGENCY LIGHTS INOPERATIVE.  CONNECTED P26LY & J27LY TO J26LY & P27LY AND P34LY & J35LY TO J34LY & P35LY.  OPS CHECKED EMERGENCY LIGHTS IAW AMM 35-51-00-710-801. OPS CHECKED GOOD.
